Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 184, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 12, 2011, 9:18 PM CDT for 4 counties in Missouri. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2011, 9:18 PM CDT (02:18 UTC)
- Expired
- May 12, 2011, 10:15 PM CDT
- In force
- 57 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Laclede County, MO, Phelps County, MO, Texas County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 110 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 9:30 PM CDT | HAIL 0.75 | Mansfield, MO | WIND GUSTS OF 40 TO 50 MPH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 3:17 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.3 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1521 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1233 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.8
The text
As transmitted, in the capitals the NWS used until 2016.
846
WUUS53 KSGF 130218
SVRSGF
MOC105-161-215-229-130315-
/O.NEW.KSGF.SV.W.0184.110513T0218Z-110513T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
918 PM CDT THU MAY 12 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LACLEDE COUNTY IN SOUTHWEST MISSOURI...
SOUTHWESTERN PHELPS COUNTY IN EAST CENTRAL MISSOURI...
TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
WRIGHT COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 1015 PM CDT.
* AT 915 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST
OF GROVESPRING TO 6 MILES SOUTH OF MANSFIELD...MOVING NORTHEAST AT
50 MPH. THESE STORMS ARE CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IMPACTED INCLUDE CABOOL...EXTREME SOUTHERN FORT LEONARD
WOOD...HARTVILLE...HOUSTON...LICKING...MANSFIELD...MOUNTAIN
GROVE...NORWOOD...RAYMONDVILLE AND SUMMERSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
&&
LAT...LON 3707 9266 3719 9269 3748 9269 3749 9274
3748 9260 3761 9220 3760 9204 3765 9203
3772 9181 3760 9181 3760 9175 3743 9176
3742 9165 3705 9166
TIME...MOT...LOC 0218Z 212DEG 45KT 3748 9256 3706 9252
WIND...HAIL 60MPH 1.25IN
$$
CRAMER2 follow-up statements
594
WWUS53 KSGF 130238
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
938 PM CDT THU MAY 12 2011
MOC105-161-215-229-130315-
/O.CON.KSGF.SV.W.0184.000000T0000Z-110513T0315Z/
LACLEDE MO-PHELPS MO-TEXAS MO-WRIGHT MO-
938 PM CDT THU MAY 12 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR WRIGHT...TEXAS...SOUTHWESTERN PHELPS AND SOUTHEASTERN LACLEDE
COUNTIES...
AT 934 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
WEST OF COMPETITION TO 4 MILES SOUTHWEST OF NORWOOD...MOVING
NORTHEAST AT 50 MPH. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE ARROLL...BENDAVIS...BEULAH...BUCYRUS...
CABOOL...CLEAR SPRINGS...COMPETITION...DAWSON...ELK CREEK...EUNICE...
EXTREME SOUTHERN FORT LEONARD WOOD...GRAFF...GROVESPRING...
HARTSHORN...HARTVILLE...HAZELTON...HOUSTON...HUGGINS...LICKING...
LYNCHBURG...MANES...MANSFIELD...MOUNTAIN GROVE...NORWOOD...ODIN...
PLATO...PRESCOTT...RAYMONDVILLE...ROBY...SIMMONS...SOLO...SUCCESS AND
YUKON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3707 9266 3719 9269 3748 9269 3749 9274
3748 9260 3761 9220 3760 9204 3765 9203
3772 9181 3760 9181 3760 9175 3743 9176
3742 9165 3705 9166
TIME...MOT...LOC 0238Z 212DEG 45KT 3753 9248 3711 9245
WIND...HAIL 60MPH <.50IN
$$
SCHAUMANN542
WWUS53 KSGF 130314
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1014 PM CDT THU MAY 12 2011
MOC105-161-215-229-130324-
/O.EXP.KSGF.SV.W.0184.000000T0000Z-110513T0315Z/
LACLEDE MO-PHELPS MO-TEXAS MO-WRIGHT MO-
1014 PM CDT THU MAY 12 2011
...THE SEVERE THUNDERSTORM WARNING FOR WRIGHT...TEXAS...SOUTHWESTERN
PHELPS AND SOUTHEASTERN LACLEDE COUNTIES WILL EXPIRE AT 1015 PM
CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO
LONGER SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY
MORNING FOR SOUTHEASTERN MISSOURI.
LAT...LON 3707 9266 3719 9269 3748 9269 3749 9274
3748 9260 3761 9220 3760 9204 3765 9203
3772 9181 3760 9181 3760 9175 3743 9176
3742 9165 3705 9166
TIME...MOT...LOC 0314Z 212DEG 45KT 3791 9218 3749 9215
$$
SCHAUMANNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 7:17 PM CDT, 2 hours 1 minute earlier.
Area forecast discussion, May 12, 7:17 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 717 PM CDT THU MAY 12 2011 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... /ISSUED 7 PM CDT THU MAY 12 2011/ ...SEVERE THUNDERSTORM WATCH 293 CONTINUES UNTIL 7 PM... THUNDERSTORMS CONTINUED FROM CENTRAL MISSOURI SOUTHWEST INTO EASTERN OKLAHOMA AND WESTERN ARKANSAS. THESE STORMS WERE SUPPORTED BY A PASSING UPPER LEVEL JET STREAK AND ASSOCIATED INCREASE IN UPPER LEVEL DIVERGENCE. HEIGHT FALLS AND UPPER LEVEL COOLING ASSOCIATED WITH THE APPROACH THE UPPER LOW CENTERED KANSAS WAS CONTRIBUTING TO HAIL PRODUCTION. DEEP LAYERED SHEAR OF 30-40 KTS WILL CONTINUE SUPPORT ROTATING UPDRAFTS AND SUPERCELLS THIS EVENING. THIS ALONG WITH STEEPENING LAPSE RATES AND 500 MB HEIGHT FALLS WILL MAINTAIN THE RISK OF LARGE HAIL. HAIL UP TO THE SIZE OF GOLF BALLS TO SOFTBALLS HAS BEEN REPORTED THIS EVENING. DAMAGING WINDS WILL ALSO BE A THREAT AND MAY INCREASE AS A COLD POOLS STRENGTHENS BEHIND AND EXPANDING COVERAGE OF STORMS. THE RISK OF TORNADOES REMAINS LOW AT THIS TIME DUE TO WEAK LOW LEVEL SHEAR AND HELICITY...BUT CANNOT BE RULED OUT GIVEN WELL STRUCTURED SUPERCELLS. LASTLY THE RISK OF LOCALIZED FLOODING WILL INCREASE AS STORMS TRAIN OVER THE SAME AREAS. FOSTER && .DISCUSSION... /ISSUED 250 PM CDT THU MAY 12 2011/ AN UPPER LOW WAS POSITIONED OVER THE CENTRAL PLAINS THURSDAY AFTERNOON WHILE AN ATTENDANT COLD FRONT CURLED INTO EASTERN KANSAS AND CENTRAL OKLAHOMA. CONVECTION THROUGH EARLY AFTERNOON HAD BEEN CONFINED TO EASTERN TEXAS WITH A FEW CELLS BEGINNING TO DEVELOP ALONG THE FRONT IN EASTERN OKLAHOMA. IT APPEARS THAT CONVECTION WILL INITIALLY INITIATE ACROSS OKLAHOMA THEN SPREAD NORTHEAST AS A MID LEVEL JET STREAKS NORTHEAST FROM THE SOUTHERN PLAINS. THIS INCREASE IN SYNOPTIC SCALE LIFT AND A GRADUAL COOLING OF THE UPPER LEVELS OF THE ATMOSPHERE IN RESPONSE TO THE APPROACHING UPPER LOW SHOULD RESULT IN AN INCREASE IN CONVECTIVE DEVELOPMENT FROM LATE AFTERNOON INTO THE EVENING. THESE FACTORS AND AN INCREASE IN DEEP LAYERED SHEAR WILL SUPPORT STRONG TO ISOLATED SEVERE THUNDERSTORMS INTO THE EVENING. WHILE ACTIVITY WILL LIKELY CONTINUE INTO THE OVERNIGHT EXPECT A DECREASE IN INTENSITY. THE COOLING THERMAL PROFILE WILL LEAD TO A POTENTIAL OF LARGE HAIL. THE RISK OF TORNADOES IS LOW AS SHEAR PROFILES ARE NOT FAVORABLE BUT SOME LOW LEVEL CAPE DOES EXIST. THE UPPER LOW WILL TRACK ACROSS THE AREA ON FRIDAY BRINGING MUCH COOLER AND SHOWERY CONDITIONS. WITH THE COLD CORE OVERHEAD CONVECTION WILL LIKELY INCREASE DURING THE DAY WITH THE POTENTIAL OF STRONG TO ISOLATED STORMS WITH HAIL. THIS SYSTEM WILL TRANSLATE OFF TO THE EAST THIS WEEKEND BUT ANOTHER UPPER LOW OR TROUGH AXIS WILL DROP SOUTH INTO THE AREA SUNDAY. THIS WILL MAINTAIN THE CHANCE OF SHOWERS ALBEIT LESS COVERAGE SATURDAY AND SUNDAY ALONG WITH COOL TEMPERATURES. BELOW NORMAL TEMPERATURES WILL PERSIST THROUGH NEXT WEEK AS A BLOCKING PATTERN SETS UP AND WE REMAIN PREDOMINANTLY UNDER A NORTH TO NORTHWEST FLOW ALOFT. A CHANCE OF SHOWERS MAY DEVELOP LATER IN THE WEEK INTO THE WEEKEND AS UPPER LEVEL DISTURBANCES ATTEMPT TO UNDERCUT THE UPPER RIDGE. FOSTER && .AVIATION... 18Z TAF ISSUANCE...KSGF/KJLN/KBBG... MAIN FORECAST CONCERN FOR THE 18Z TAF PERIOD REVOLVES AROUND THE TIMING AND LOCATION OF SHOWER AND THUNDERSTORM DEVELOPMENT THIS AFTERNOON. EXPECTING SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS FAR SOUTHWEST MISSOURI AFTER 2 PM SPREADING NORTH AND EAST ACROSS THE OZARKS THROUGH THE LATE AFTERNOON AND EVENING. CURRENTLY A MVFR STRATUS DECK CONTINUES TO BUILD IN ACROSS NORTHWEST OKLAHOMA...SOUTHEAST KANSAS...AND SOUTHWEST MISSOURI. STORMS ARE EXPECTED TO DEVELOP WELL AHEAD OF A FRONTAL BOUNDARY CURRENTLY LOCATED ACROSS EASTERN KANSAS AND OKLAHOMA. GIVEN THE SCATTERED NATURE THESE STORMS ARE EXPECTED TO TAKE...LOCATION AND TIMING CONTINUES TO BE AN ISSUE REGARDING THE CURRENT TAFS. AFTER TONIGHT...SCATTERED SHOWERS ACROSS THE REGION CAN BE EXPECTED TO PREVAIL THROUGH THE FORECAST PERIOD AS A STRONG SURFACE LOW CONTINUES TO MOVE ACROSS THE CENTRAL PLAINS OVERNIGHT AND ACROSS MISSOURI ON FRIDAY. KURTZ && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, May 12, 8:01 PM CDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 801 PM CDT THU MAY 12 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-140115- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 801 PM CDT THU MAY 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT. WEATHER HAZARDS EXPECTED... ELEVATED RISK FOR SEVERE THUNDERSTORM WINDS AND HAIL. LIMITED RISK FOR TORNADOES. SIGNIFICANT RISK FOR LIGHTNING. LIMITED RISK OF FLOODING. DISCUSSION... SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE THIS EVENING. STRONG TO POTENTIALLY SEVERE STORMS WILL BE POSSIBLE ACROSS THE OUTLOOK AREA THIS EVENING MAINLY EAST OF HIGHWAY 71 AND WEST OF HIGHWAY 63. THUNDERSTORM INTENSITY WILL GRADUALLY DECREASE DURING THE LATE EVENING AND OVERNIGHT HOURS. THE PRIMARY STORM HAZARDS WILL BE LARGE HAIL TO THE SIZE OF GOLF BALLS...DAMAGING WINDS IN EXCESS OF 60 MPH...AND FREQUENT LIGHTNING. THIS RISK OF A SHORT LIVED TORNADO IS LIMITED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ADDITIONAL THUNDERSTORMS ARE EXPECTED FRIDAY AS THE CORE OF AN UPPER LEVEL LOW MOVES ACROSS THE REGION. SEVERE STORMS MAY BE POSSIBLE...MAINLY ACROSS SOUTH CENTRAL MISSOURI...IF ENOUGH DAYTIME HEATING AND INSTABILITY CAN DEVELOP. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE THIS EVENING ACROSS SOUTHERN MISSOURI. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, May 12, 8:34 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
834 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND GST SPRINGFIELD 37.20N 93.29W
05/12/2011 M55 MPH GREENE MO EMERGENCY MNGR
MEASURED AT THE GREENE COUNTY EOC IN DOWNTOWN
SPRINGFIELD.
&&
GAEDELocal storm report, May 12, 8:41 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
841 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG 4 E LAMAR 37.49N 94.20W
05/12/2011 BARTON MO EMERGENCY MNGR
TREES DOWN NEAR NEWPORT
&&
GAEDESpecial weather statement, May 12, 8:41 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 841 PM CDT THU MAY 12 2011 MOZ104-105-130230- OZARK MO-TANEY MO- 841 PM CDT THU MAY 12 2011 ...SIGNIFICANT WEATHER ALERT FOR EASTERN TANEY AND WESTERN OZARK COUNTIES UNTIL 930 PM CDT... AT 836 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PROTEM...OR 16 MILES SOUTHEAST OF FORSYTH... MOVING NORTHEAST AT 50 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... LONG RUN BY 850 PM CDT. THORNFIELD AND 8 MILES SOUTHEAST OF BROWNBRANCH BY 855 PM CDT. NOBLE BY 900 PM CDT. WASOLA BY 905 PM CDT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI. LAT...LON 3680 9301 3680 9239 3650 9269 3650 9305 TIME...MOT...LOC 0141Z 218DEG 45KT 3660 9282 GRIFFIN
Local storm report, May 12, 8:52 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
852 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM TSTM WND DMG 3 SSE SPRINGFIELD 37.15N 93.27W
05/12/2011 GREENE MO EMERGENCY MNGR
POWER LINE DOWN NEAR ROGERS AND FREMONT.
&&
GAGANLocal storm report, May 12, 8:53 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
853 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM TSTM WND GST MARSHFIELD 37.34N 92.91W
05/12/2011 E50 MPH WEBSTER MO AMATEUR RADIO
WEST SIDE OF MARSHFIELD
&&
GAEDELocal storm report, May 12, 8:57 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
857 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND GST 3 SSW SPRINGFIELD 37.16N 93.31W
05/12/2011 M61 MPH GREENE MO TRAINED SPOTTER
AT BATTLEFIELD AND GOLDEN
&&
GAEDEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 7:11 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller | 49 min |
| May 12, 7:16 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Morgan | 44 min |
| May 12, 7:30 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Morgan | 45 min |
| May 12, 7:31 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory | 19 min |
| May 12, 7:33 PM CDT | Severe Thunderstorm Warning | SGF | Polk | 45 min |
| May 12, 7:52 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory | 38 min |
| May 12, 7:53 PM CDT | Areal Flood Advisory | SGF | Barry, Barton, Dade, Jasper, Lawrence, McDonald and 1 more | 6 hr |
| May 12, 8:22 PM CDT | Special Weather Statement | SGF | Miller | 23 min |
| May 12, 8:24 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene | 26 min |
| May 12, 8:25 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller | 35 min |
| May 12, 8:30 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas | 45 min |
| May 12, 8:34 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk, Webster | 36 min |
| May 12, 8:41 PM CDT | Special Weather Statement | SGF | Ozark | 49 min |
| May 12, 8:42 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 63 min |
| May 12, 8:55 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Maries, Miller, Phelps, Pulaski | 65 min |
| May 12, 9:28 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 62 min |
| May 12, 9:56 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Maries, Miller, Phelps, Pulaski | 64 min |
| May 12, 10:56 PM CDT | Special Weather Statement | SGF | Shannon | 49 min |
| May 12, 11:13 PM CDT | Areal Flood Advisory | SGF | Camden, Dallas, Dent, Laclede, Maries, Miller and 4 more | 12 hr |
| May 13, 11:08 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 36 min |
| May 13, 1:08 PM CDT | Special Weather Statement | SGF | Maries | 37 min |
| May 13, 1:16 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 29 min |
| May 13, 3:47 PM CDT | Flash Flood Warning | SGF | Benton, Hickory | 4 hr |
| May 13, 5:03 PM CDT | Flash Flood Warning | SGF | Dallas, Polk | 3 hr |
| May 13, 5:48 PM CDT | Flash Flood Warning | SGF | Camden, Miller, Morgan | 2 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.